Alert archive / California / Gale Warnings in 2016

Gale Warning 16, NWS Los Angeles, CA

June 8, 2016

NWS Los Angeles, CA issued this gale warning at Jun 8, 2016, 2:16 AM PDT. It took effect at Jun 8, 2016, 3:00 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 8, 2016, 2:16 AM PDT (09:16 UTC)
In effect from
Jun 8, 2016, 3:00 PM PDT
Expired
Jun 9, 2016, 2:17 AM PDT
In force
11 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

653 
WHUS76 KLOX 080916
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
216 AM PDT WED JUN 8 2016

PZZ670-676-082200-
/O.CON.KLOX.SC.Y.0061.000000T0000Z-160608T2200Z/
/O.UPG.KLOX.GL.A.0013.160608T2200Z-160609T1000Z/
/O.NEW.KLOX.GL.W.0016.160608T2200Z-160609T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
216 AM PDT WED JUN 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 7 TO 9 FEET WITH PERIODS AROUND 9 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-082200-
/O.CON.KLOX.SC.Y.0060.000000T0000Z-160608T2200Z/
/O.UPG.KLOX.GL.A.0013.160608T2200Z-160609T1000Z/
/O.NEW.KLOX.GL.W.0016.160608T2200Z-160609T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
216 AM PDT WED JUN 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 7 TO 9 FEET WITH PERIODS AROUND 9 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ645-082200-
/O.EXT.KLOX.SC.Y.0062.160608T2200Z-160609T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
216 AM PDT WED JUN 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RAT
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
4 follow-up statements
026 
WHUS76 KLOX 081537
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
837 AM PDT WED JUN 8 2016

PZZ670-676-082215-
/O.CON.KLOX.SC.Y.0061.000000T0000Z-160608T2200Z/
/O.CON.KLOX.GL.W.0016.160608T2200Z-160609T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
837 AM PDT WED JUN 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 8
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.


&&

$$

PZZ673-082215-
/O.CON.KLOX.SC.Y.0060.000000T0000Z-160608T2200Z/
/O.CON.KLOX.GL.W.0016.160608T2200Z-160609T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
837 AM PDT WED JUN 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 8
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.


&&

$$

PZZ645-082215-
/O.CON.KLOX.SC.Y.0062.160608T2200Z-160609T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
837 AM PDT WED JUN 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
920 
WHUS76 KLOX 082129
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
229 PM PDT WED JUN 8 2016


PZZ670-676-090415-
/O.CON.KLOX.SC.Y.0061.000000T0000Z-160608T2200Z/
/O.CON.KLOX.GL.W.0016.160608T2200Z-160609T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
229 PM PDT WED JUN 8 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-090415-
/O.CON.KLOX.SC.Y.0060.000000T0000Z-160608T2200Z/
/O.CON.KLOX.GL.W.0016.160608T2200Z-160609T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
229 PM PDT WED JUN 8 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-090415-
/O.EXB.KLOX.SC.Y.0062.160608T2300Z-160609T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
229 PM PDT WED JUN 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT
THURSDAY.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.


&&

$$

PZZ645-090415-
/O.CON.KLOX.SC.Y.0062.160608T2200Z-160609T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
229 PM PDT WED JUN 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
020 
WHUS76 KLOX 090343
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
843 PM PDT WED JUN 8 2016

DEFAULT OVERVIEW SECTION
PZZ670-673-676-091000-
/O.CON.KLOX.GL.W.0016.000000T0000Z-160609T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
843 PM PDT WED JUN 8 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 11 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ645-091000-
/O.CON.KLOX.SC.Y.0062.000000T0000Z-160609T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
843 PM PDT WED JUN 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-091000-
/O.CON.KLOX.SC.Y.0062.000000T0000Z-160609T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
843 PM PDT WED JUN 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
008 
WHUS76 KLOX 090917
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
217 AM PDT THU JUN 9 2016

PZZ670-673-676-092200-
/O.CAN.KLOX.GL.W.0016.000000T0000Z-160609T1000Z/
/O.NEW.KLOX.SC.Y.0063.160609T1000Z-160610T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
217 AM PDT THU JUN 9 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY.
THE GALE WARNING HAS BEEN CANCELLED.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ645-092200-
/O.CAN.KLOX.SC.Y.0062.000000T0000Z-160609T1000Z/
/O.NEW.KLOX.SC.Y.0063.160609T2200Z-160610T0400Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
217 AM PDT THU JUN 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING. 

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-091030-
/O.CAN.KLOX.SC.Y.0062.000000T0000Z-160609T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
217 AM PDT THU JUN 9 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY.

CONDITIONS HAVE IMPROVED AND ARE NOT EXPECTED TO RETURN IN THE
NEAR FUTURE.

$$

RAT

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Jun 7, 11:00 PM PDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 7, 11:00 PM PDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1100 PM PDT TUE JUN 7 2016

New Aviation Discussion

.SYNOPSIS...

High pressure will remain in place through mid-week resulting in
warm conditions inland, with night through morning low clouds and
fog near the coast. The marine layer will deepen and expand as a
low moves in from Thursday to Sunday, and inland temperatures
should return to the seasonal normals by the weekend. Monday and
Tuesday may have a warmup as high pressure approaches.

&&

.SHORT TERM...(TUE-FRI)

A Wind Advisory was added for the I-5 corridor earlier this
evening for gusty NW winds. At 5pm the Sandberg ASOS was gusting
to about 50 MPH. These winds have since backed off, but the NAM
was showing the strongest winds occurring later this evening, so
will let the Wind Advisory continue. The next shift may be able to
end the advisory a little early if the winds don't re-develop.
Isolated gusts to 45 MPH are also likely for western Portions of
the Antelope Valley tonight. So far there hasn't been much wind
along the Santa Ynez Range in southern SBA County and the SBA-SMX
gradient is relatively weak (-2.2 mb), so likely will not need
any wind advisories for there tonight.

The rest of the forecast is unchanged. The 00Z LAX and VBG
soundings indicated that the marine layer was about 1500-1800 ft
deep. The marine layer should continue to shrink overnight and
there could be some dense fog for parts of the coastal plain as a
result. The best chance for dense fog will be on the Central
Coast.

***FROM PREVIOUS DISCUSSION***

Strengthening ridge aloft and weakening onshore flow will lead to
a shrinking marine lyr tonight and warmer temps on Wednesday.
Model soundings indicate around 1500' of lowering tonight which,
combined with the 2mb offshore trends should be enough to keep
clouds out of the valleys, but the lower cloud bases will likely
also result in some dense fog along the coastal areas. Warmer
coastal valley areas likely to jump up into the low to mid 90s
while parts of the Antelope Valley will reach 105.

Another day of gusty, but mostly sub-advisory level winds in the
Antelope Valley today but should be weaker tomorrow. Models
also advertising some north winds through the Santa Ynez Range
the next few nights, probably strongest Wednesday night where
there could be some very low end advisory level gusts at times
below passes and canyons.

Ridge starts to break down Thu but just slight cooling expected
with a stronger onshore push in the afternoon. More cooling
expected Friday as troughing develops along the west coast leading
to a deeper marine lyr and likely at least a weak eddy
circulation.

.LONG TERM...(SAT-TUE)

Weak troughing to continue through the weekend but heights aloft
not really all that low. Enough to push the marine lyr clouds well
into the valleys each night with clearing to within a few miles of
the coast each day. Cooling trend will continue at least through
Saturday. Either little change or slightly warmer Sunday as the
trough starts to exit to the east and heights build and onshore
gradients weaken. Additional warming through early next week,
mainly inland, but not expecting a major heat wave with highs
mostly 3-6 degrees above normal for inland areas and near normal
for the coast as clouds struggle to clear there.

&&

.AVIATION...

08/0600Z

At 0530Z, the marine layer depth was around 1000 feet. The top of
the inversion was near 4400 feet with a temperature of 26 degrees
Celsius.

Fair confidence in TAFs. Transitions may be off by an hour. There is
a 20 percent chance of IFR cigs at KSBA 11Z-17Z. There is a 30
percent chc of LIFR cigs at KBUR and KVNY 11Z-16Z.

KLAX...Good confidence in TAF. Transition to VFR could occur any
time between 17Z and 19Z.

KBUR...Moderate confidence in TAF. There is a 30 percent chance of
LIFR conditions from about 11-16Z.

&&

.MARINE...07/800 PM...

Small Craft Advisory (SCA) conditions will likely continue across
the outer waters through the end of the week. The strongest winds
will likely occur late Wednesday afternoon through Wednesday
night, when gale force winds will be possible. As a result, a Gale
Watch will be issued for the outer waters.

The other change with the evening update will be to add a SCA for
the inner waters on the Central Coast for Wednesday afternoon and
evening. SCA conditions will be possible again for Thursday
afternoon and evening.

SCA conditions will be possible across western portions of the
Santa Barbara Channel Wednesday afternoon and evening, then again
on Thursday. Otherwise SCA conditions are not expected through the
end of the week for the inner waters south of Point Conception.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 6 AM PDT Wednesday For zones
      53-54. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect from 3 PM to 9 PM PDT
      Wednesday For zone 645. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 PM PDT Wednesday For
      zones 670-673-676. (See LAXMWWLOX).
     Gale Watch in effect from Wednesday afternoon through late
      Wednesday night For zones 670-673-676. (See LAXMWWLOX).

&&

PUBLIC...Sukup/MW
AVIATION...ASR
MARINE...Sukup
SYNOPSIS...Seto

weather.gov/losangeles
Hazardous weather outlook, Jun 7, 6:07 PM PDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
607 PM PDT TUE JUN 7 2016

CAZ034>041-044>046-051>054-059-087-088-547-548-081300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
607 PM PDT TUE JUN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

GUSTY NORTHWEST WINDS WILL IMPACT THE I-5 CORRIDOR THROUGH LATE
TONIGHT.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SUKUP

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 5:36 PM PDTWind AdvisoryLOX9 hr
Jun 7, 8:24 PM PDTGale WatchLOX6 hr
Jun 7, 8:24 PM PDTSmall Craft AdvisoryLOX30 hr

Nearby

Gale Warnings in California, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.